# SDR USAA2014032700011

- Difficulty date: March 25, 2014
- Submitted: March 27, 2014
- Operation: Air carrier
- Aircraft: N193UW
- Make and model: Airbus A321-211
- Aircraft serial: 3584
- Aircraft time: 19,280 hours, 7,239 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367175604800
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SY6 C11 CHECK, DELAMINATION ON FLOOR PANEL 262GF AT FRAME 68, Z-500 & Y 254.  REPLACED FLOOR PANEL 262GF IAW JOB CARD 26C26053014.
